# SDR SIMA200214205

- Difficulty date: May 17, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Afuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV MAINTENANCE, FOUND CORROSION ON LEFT OMEGA BEAM, PREVIOUS REPAIR, AT FRAME 20.  REMOVED PREVIOUS REPAIR, CORROSION LIMITED TO PREVIOUS REPAIR.  FABRICATED A DOUBLER, PLATE AND SHIMS.  REPAIR DONE IAW EMB145 SRM 145/1142, CHAPTER 53 REV 18, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
